Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bipolar and psycosis, prescribed seroquel, lithium. Changed to latuda. Any side effects?

Hi,
I am a mother of a 29 years girl who was diagnosed with Bipolar 1 and psycosis, my concern is she was taking seroquel + litium but two weeks ago se started to feel bad, and she is in the hospital. Doctor decided to change her medication from seroquel to Latuda. Worrying about all the side effect.
Please give me some advice.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Latuda is an antipsychotic that is used to treat schizophrenia.

As with all medications, there are potential side effects. These may or may not occur.
Some possible side effects are :excess sleeping, sedation, drooling, tremor, agitation, bradykinesia (slow movement), increased blood pressure and heart rate, altered appetite.
She may not experience any or only a few of the effects. The doctors may be able to initiate treatment for any effects that she experiences.

If you have concerns regarding this or any other medications that she may be using, you may want to speak to her doctors.

I hope this helps
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor